# SDR SIMA20240109001

- Difficulty date: January 9, 2024
- Submitted: January 10, 2024
- Operation: Air carrier
- Aircraft: N278NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000784
- Aircraft time: 11,989 hours, 7,829 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 1701321F
- Condition: Failed
- Location: Nr 1 Id
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DECLARED AN EMERGENCY. IDG 1 OFF BUS IN FLIGHT. RESET PROBLEM-C/A-RAR MAIN GENERATOR CONTROL UNIT GCU 1 IAW EMB 175 AMM 24-21-19. OPERATIONAL CHECK GOOD.
